# SDR AALA201601299019

- Difficulty date: January 20, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D53111061211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  COCKPIT WINDSHIELD CUT OUT FRAME, UPPER STIFFENER HAS CRACK INDICATION AT FRAME 4 RT.  REPAIRED FRAME STIFFENER IAW EA 256984.
